# SDR ASAA2016041216440

- Difficulty date: April 12, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 25,528 hours, 8,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Cracked
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT BS.747 AND BS 727J TRANSITION PANEL CRACKED.  ACFT GROUNDED.  EVALUATED AREA, FOUND TO BE CRACKED, REMOVED IAW SRM 51-40-02 MATERIAL ID FOR FAB 1496-377 7075-T62 EXTRUSION PO 863860.2  FABRICATED NEW SECTION IAW SRM 53-00-53-2R-5 ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED IAW SRM 53-00-53-2R-5 AND SRM 51-40-02 DOT REMOVED.
